DocServer

Limiting convex examples for nonconvex subdifferential calculus

Borwein, Jonathan M. and Zhu, Qiji J. (1998) Limiting convex examples for nonconvex subdifferential calculus. Journal of Convex Analysis, 5 (2). pp. 221-235. ISSN 0944-6532

[img]
Preview
Postscript
Download (237Kb) | Preview
    [img]
    Preview
    PDF
    Download (235Kb) | Preview

      Abstract

      We show, largely using convex examples, that most of the core results for limiting subdifferential calculus fail without additional restrictions in infinite dimensional Banach spaces.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: nonsmooth analysis, subdifferentials, coderivatives, extremal principle, open mapping theorem, metric regularity, multiplier rules, compactly Lipschitzian conditions
      Subjects: 26-xx Real functions > 26Bxx Functions of several variables
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 25 Nov 2003
      Last Modified: 20 Sep 2014 15:30
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/191

      Actions (login required)

      View Item